# SDR IPXA11566846

- Difficulty date: March 22, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32152
- Condition: Gouged
- Location: A210/Z200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SKIN GOUGED A PERMANENT REPAIR OF EXTERNAL REPAIR BETWEEN STRINGERS 21-22, STA 279-289 INSTALLED WITH BLIND RIVETS: REF ATA 5300, D114426.  PERMANENT REPAIR IAW EO B757-5330-42858-A, ER 11-02754.
